Pacific Journal of Mathematics

On canonical conformal maps of regions of arbitrary connectivity.

Edgar Reich and S. E. Warschawski

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 965-985.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038244

Mathematical Reviews number (MathSciNet)
MR0117339

Zentralblatt MATH identifier
0091.25503

Subjects
Primary: 30.00

Citation

Reich, Edgar; Warschawski, S. E. On canonical conformal maps of regions of arbitrary connectivity. Pacific J. Math. 10 (1960), no. 3, 965--985. https://projecteuclid.org/euclid.pjm/1103038244


Export citation

References

  • [1] L. V. Ahlfors and L. Sario, Riemann Surfaces, Princeton University Press, 1960.
  • [2] G. M. Golusin, Geometrische Funk'tionentheorie (translation from the Russian) VEB Deutscher Verlag der Wissenschaften, Berlin, 1957.
  • [3] H. Grtzsch, ber konjorme Abbildung unendlich vielfach zusammenhangender schlichter Bereiche mit endlch vielen Haufungsrandkomponenten,SachsischeAkad. derWissenschaften, Berichte, 81 (1929), 51-86.
  • [4] H. Grtzsch, Zum Parallelschlitztheoremder konformen Abbildung schlichterunendlich vielfach zusammenhangender Bereiche, ibid., 83 (1931) 185-200.
  • [5] H. Grtzsch, Das Kreisbogenschlitztheorem der konformen Abbildung schlichter Bereiche, ibid., 83 (1931), 238-253.
  • [6] H. Grunsky, Neue Abschatzungen zur konformen Abbildung ein-und mehrfach zusam- menhangender Bereiche, Schriften des Math. Seminarsund des Instituts f. angewandte Math. der University Berlin, 1 (1932), 95-140.
  • [7] M. Jurchescu, Modulus of a boundary component, Pacific J. Math., 8 (1958), 791-809.
  • [8] P. Koebe, Abhandlungenzur Theorie der konformenAbbildung.IV.Abbildung mehrfach zusammenhangenderschlichter Bereiche auf Schlitzbereiche, Acta Math., 41 (1918), 305-344.
  • [9] P. Koebe, Zur konformen Abbildung unendlich vielfach zusammenhangender schlichter Bereiche auf Schlitzbereiche, Gottinger Nachrichten, (1918), 60-71.
  • [10] Y. Komatu, Zur konformen Abbildung zweifach zusammenhangenderGebiete, I, II, Proceedings of the Japan Academy, 21 (1945), 285-307.
  • [11] Z. Nehari, Conformal Mapping, McGraw-Hill, New York, 1952.
  • [12] K. Oikawa, On the stability of boundary components, doctoral dissertation, University of California, Los Angeles, (1958), 1-128, Pacific J. Math., 1O (1960), 263-294. 10In the proof one makes use of the fact that *{^} remains unchanged if oneremoves from An a finite number of radial slits. This statement was proved by Strebel [21], p. 5.
  • [13] E. Rengel, Uber einige Schlitztheoreme der konformen Abbldung, Schriften des Mathe- matischen Seminars und der Institute fur angewandteMathematik, der Univ. Berlin 1 (1932), 141-162.
  • [14] E. Rengel, Existenzbeweise furschlichte Abbildungen mehrfachzusammenhangender Bereiche auf gewisse Normalbereiche, Jahresbericht d. Deutschen Math., 44 (1934),51-7.
  • [15] L. Sario, Capacity of the boundary and of a boundary component, Annals of Mathe- matics, 59 (1954), 135-144.
  • [16] L. Sario, Strong and weak boundary components, J. d'analyse math. (Jerusalem), 5 (1956/57), 389-398.
  • [17] M. Schiffer, Sur un theoreme de la representation conforme, C. R. Acad. Sci., Paris, 207 (1938), 520-522.
  • [18] M. Schiffer, Some recent developments in the theory of conformal mapping, Appendix to R. Courant, Dirichlets Principle, Conformal Mapping, and Minimal Surfaces, Interscience Publishers, (1950), 249-323.
  • [19] D. C. Spencer, Distortion in conformal mapping, supplement to S. Bergman, Partial differential equations, mimeographed notes, Brown University, 1941.
  • [20] S. Stoilow, Leons sur les Principes Topologiques de la Theorie des Fonctions Analy- tiques, Gauthier-Villars, Paris, 1938.
  • [21] K. Strebel, Eine Ungleichung fur extremale Ldngen, Annales Acad. Scient. Fennicae A. I 90 (1951), 1-7.
  • [22] K. Strebel, A remark on the extremal distance of two boundary components, Procs. Nat. Acad. Sci., 40 (1954), 842-844.
  • [23] A. Sakai, On minimal slit domains, Procs. Japan Academy, 35 (1959), 128-133.